# SDR 2006FA0000861

- Difficulty date: July 29, 2006
- Submitted: August 25, 2006
- Operation: General aviation
- Aircraft: N401PJ
- Make and model: Piper PA-23-250
- Aircraft serial: 274112
- Engine: Lyc IO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED HYDRAULIC PRESSURE LOSS, FOUND LT RUDDER CABLE CHAFED THRU PRESSURE LINE BEHIND PILOTS LT SIDE WALL, AREA IS DIFFICULT TO INSPECT DUE TO SIDE WALL/INSULATION.  LINE REPLACE, SYSTEM SERVICED OPERATES NORMAL.  PLEASE FIND BELOW ADDITIONAL ITEMS DISCUSSED IAW TELECOM DATED 8/15/2006.  PROBLEM WITH THE CABLE CHAFING THROUGH THE PRESSURE LINE HAS BEEN IDENTIFIED ONE TIME PREVIOUS TO THIS INCIDENT.  BOTH OCCURRENCES HAPPENED BETWEEN 6000-7000 AC HOURS.  PROBLEM IN BOTH CASES WAS NOT IDENTIFIED UNTIL HYDRAULIC LEAK WAS DETECTED.  MECHANIC REPOSITIONED THE NEW LINE TO ALLEVIATE THE PROBLEM.  (K)
